# SDR DALA2022070504659

- Difficulty date: July 5, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 87,240 hours, 40,389 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3231 BURNING SMELL AROUND OUTLETS AT SEAT 3A AND 3B. CORRECTIVE ACTION: DEACTIVATED POWER OUTLETS PER NEF 24-58-04. CURRENTLY DEFERRED. (8687803)
